# SDR SB07033

- Difficulty date: April 19, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7207375
- Part serial: 870412
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 53,962 hours, 34,736 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT FLT1482 EN ROUTE FROM DCA TO IND, CREW REPORTED PRESSURIZATION PROBLEMS.  IN AUTO, STANDBY OR MANUAL DC PRESSURIZATION MODE, AS CABIN APPROACHES APPROXIMATELY 7.4 PSI, THE CABIN BECOMES UNCONTROLLABLE WITH CLIMB RATE IN EXCESS OF 2,000 FPM WITH PACKS ON HIGH.  OPERATIONS DECIDED TO DIVERT AIRCRAFT TO PIT DUE TO AIRCRAFT HISTORY.  FLIGHT LANDED IN PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE DUPLICATED PROBLEM AND FOUND LEFT SAFETY RELIEF VALVE OPENING AT AROUND 6.5 TO 7 PSI.  REPLACED SAFETY RELIEF VALVE.  PRESSURIZED AIRCRAFT AND FOUND RELIEF VALVES TO OPEN AT 8.3 PSI.  REFERENCE MM 21-32-21.  AIRCRAFT OK FOR SERVICE.
